# SDR DALA13061815639

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,141 hours, 20,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD AFT CARGO DOOR HAS A DOUBLER DRILLED HOLE, FWD LWR CORNER. REPAIRED IAW ER/A 06-786894-14MA REV F SECTION III.
